# SDR UPS05845605

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED SHEAR TIE AT STA 1395 BETWEEN L35 AND L36 RT.  REMOVED SHEAR TIE IAW SRM 53-2-0 FIG 2B, FABRICATED AND INSTALLED SHEAR TIE AND SPLICE REPAIR IAW SRM 53-2-0 FIG 2D AND SRM 51-1-20D.
